Skip to main content
Log in

Über die Anzahl der Teiler einer natürlichen Zahl, welche die Formp−1 haben

  • Published:
Monatshefte für Mathematik Aims and scope Submit manuscript

This is a preview of subscription content, log in via an institution to check access.

Access this article

Price excludes VAT (USA)
Tax calculation will be finalised during checkout.

Instant access to the full article PDF.

References

  1. C-Eulersche Konstante.

  2. Wenn loglogM vorkommt, so soll automatischM>e vorausgesetzt werden.

  3. Wenn es keinq gibt, so sind die Überlegungen einfacher.

Download references

Author information

Authors and Affiliations

Authors

Rights and permissions

Reprints and permissions

About this article

Cite this article

Prachar, K. Über die Anzahl der Teiler einer natürlichen Zahl, welche die Formp−1 haben. Monatshefte für Mathematik 59, 91–97 (1955). https://doi.org/10.1007/BF01302992

Download citation

  • Received:

  • Issue Date:

  • DOI: https://doi.org/10.1007/BF01302992

Navigation